Alert archive / Ohio / Flash Flood Warnings in 2007
Flash Flood Warning 20, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Aug 8, 2007, 4:07 PM EDT for Coshocton County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2007, 4:07 PM EDT (20:07 UTC)
- Expired
- Aug 8, 2007, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Coshocton County, OH
The radar
The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KPBZ 082013
FFWPBZ
OHC031-082300-
/X.NEW.KPBZ.FF.W.0020.070808T2007Z-070808T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT WED AUG 8 2007
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COSHOCTON COUNTY IN EAST CENTRAL OHIO...
* UNTIL 700 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT UP TO 3 INCHES OF RAIN HAS FALLEN THE PAST 3 HOURS IN SOUTH
EAST COSHOCTON COUNTY NEAR PLAINFIELD. CREEKS AFFECTED INCLUDE
WILLS CREEK AND ITS TRIBUTARIES, CENTER CREEK, AND BACON RUN.
THIS IS IN THE AREA OF ROUTES 541 AND 93.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 4027 8180 4026 8162 4022 8162 4022 8167
4016 8167 4018 8180
TIME...MOT...LOC 2007Z 180DEG 0KT 4020 8171
$$1 follow-up statement
000
WGUS71 KPBZ 082053
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT WED AUG 8 2007
OHC031-082300-
/X.CON.KPBZ.FF.W.0020.000000T0000Z-070808T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COSHOCTON OH-
447 PM EDT WED AUG 8 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
COSHOCTON COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH ADDITIONAL RAINFALL WILL BE MOVING
ACROSS SOUTHEASTERN COSHOCTON COUNTY OHIO. THIS EXTRA RAIN IS
CAPABLE OF PRODUCING FLASH FLOODING ALONG WILLS CREEK AND STREAMS
THAT RUN INTO IT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLAINFIELD
AT LEAST 3 INCHES OF RAIN HAS FALLEN IN PARTS OF SOUTHEASTERN
COSHOCTON COUNTY OHIO. RADAR SHOWED ADDITIONAL RAINFALL AMOUNTS OF
OVER 1 INCH ARE POSSIBLE IN THE WARNED AREA. THIS CAN RESULT IN
FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS.
CAMPERS AND HIKERS NEED TO ALSO AVOID STREAMS OR CREEKS. NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.
LAT...LON 4027 8180 4026 8162 4022 8162 4022 8167
4016 8167 4018 8180
TIME...MOT...LOC 2047Z 180DEG 0KT 4020 8171
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:20 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 8, 3:20 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
320 PM EDT WED AUG 8 2007
.SYNOPSIS...
A WARM FRONT WILL MAINTAIN VERY WARM AND HUMID CONDITIONS ACROSS
THE UPPER OHIO VALLEY INTO FRIDAY, AND BE THE FOCUS FOR SCATTERED
THUNDERSTORMS TO DEVELOP. SOME STORMS CAN HAVE HEAVY RAIN AND ALSO
BE SEVERE WITH DAMAGING WIND AND HAIL. THUNDERSTORMS WILL BE MORE
NUMEROUS LATE THURSDAY, WHEN A LOW PRESSURE CENTER ON THE FRONT
MOVES THROUGH THE OHIO VALLEY. MIDWEST HIGH PRESSURE WILL PROVIDE
LOWER HUMIDITY THIS WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
PER COLLABORATION WITH SPC AND NEIGHBORING WFOS, HAVE ISSUED A
SEVERE THUNDERSTORM WATCH (#568) UNTIL 10 PM.
SCATTERED SHWRS/TSTMS HAVE POPPED UP FROM PITTSBURGH SOUTHWARD THIS
AFTN...AS A WEAK WAVE CROSSES THE AREA IN WESTERLY FLOW
ALOFT...ALLOWING FOR BREAKING OF THE CAP. A COUPLE OF THE STORMS
MAY REACH SEVERE LIMITS FOR WIND AND HAIL, HENCE THE SEVERE
THUNDERSTORM WATCH. THERE CAN ALSO BE LOCALLY HEAVY RAINFALL. FURTHER
NORTH...WITH THE WARM AIR ALOFT/CAPPING...LITTLE IF ANY ACTIVITY
IS EXPECTED THRU THIS EVENING. AM MONITORING SITUATION AS
CONSIDERING FLASH FLOOD WATCH WHERE THUNDERSTORMS WITH HEAVY RAIN
REPEAT.
WITH HEAT INDICES APPROACHING 100 DEGREES ACROSS SW PA/NORTHERN
WV/EAST CENTRAL OHIO...WILL RETAIN THE HEAT ADVISORY UNTIL 8 PM.
THE NEXT SIGNIFICANT WAVE...BOTH AT THE SFC AND ALOFT...WILL
APPROACH THE REGION THURSDAY. DEEP LAYER MOISTURE IS
SIGNIFICANT...WITH PRECIPITABLE WATERS AROUND 2 INCHES. WITH THE
FRONTAL BOUNDARY HOVERING OVER THE REGION...NUMEROUS SHWRS/TSTMS
WILL DEVELOP BY THU AFTN.
ON THURSDAY, DEEP LAYER SHEAR IS MARGINAL FOR ORGANIZED
SEVERE...SO WILL USE GUSTY WIND WORDING FOR THE TSTMS. WILL ALSO
INCLUDE HEAVY RAINFALL WORDING WITH THE DEEP TROPICAL MOISTURE
LAYER. THINK THE CLOUDS AND GREATER PRECIP COVERAGE WILL TEMPER
THE HEAT A BIT...KEEPING HEAT INDICES UNDER ADVISORY LEVELS THU
AFTN.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
WILL MAINTAIN MENTION OF NUMEROUS THUNDERSTORMS WITH POSSIBILITY
OF GUSTY WINDS AND HEAVY RAIN THURSDAY NIGHT AS RECENT SREF AND GFS
ENSEMBLE MEMBERS SHOW A LOW PRESSURE CENTER MAINTAINING ORGANIZED
LIFT AS IT MOVES THROUGH THE UPPER OHIO VALLEY ALONG THE CURRENT
WARM FRONT. SPC HAS SLIGHT RISK OF SEVERE THUNDERSTORMS INTO
THURSDAY NIGHT AND HPC HAS A MODERATE RISK OF EXCESSIVE
THUNDERSTORM RAINS.
IN THE WAKE OF THE LOW PRESSURE CENTER, NORTHWEST WINDS WILL BEGIN
TO BRING LOWER HUMIDITY INTO THE UPPER OHIO VALLEY. SO EXPECT MORE
SEASONABLE LEVELS OF TEMPERATURE AND HUMIDITY FRIDAY AS INDICATED
BY A CONSENSUS OF GFS AND NAM MOS VALUES, AND LITTLE IF ANY CHANCE
OF THUNDERSTORMS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE
REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS
SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND
HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH
HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. SINCE MODELS SHOWED
NO CONSENSUS ON ANY SMALLER SCALE SYSTEMS PROVIDING PERIODS OF
ORGANIZED LIFT, NO MENTION OF SHOWERS AND THUNDERSTORMS WAS
INCLUDED.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LOW END VFR/MVFR CONDITIONS WILL PREVAIL IN HAZE THROUGH TODAY.
AREAS OF IFR/LIFR ACROSS THE NORTHERN DISTRICTS WILL LIFT BY
MIDDAY. AREAS OF MVFR WILL PREVAIL IN/NEAR SHOWERS AND
THUNDERSTORMS THIS AFTN/EVE. FOR THURSDAY THROUGH EARLY
FRIDAY...THE FRONTAL BOUNDARY WILL MOVE BACK OVER THE AREA...WITH
A SFC LOW LOVING ALONG THE FRONT. SCATTERED TO NUMEROUS TSTMS WILL
DEVELOP BY THURSDAY AFTN...WITH A GREATER COVERAGE OF
MVFR/OCCASIONAL IFR CONDITIONS. VFR CONDITIONS WILL BUILD IN FOR
THE WEEKEND...AS THE FRONT FINALLY EXITS TO THE SOUTH.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ039>041-
048>050-057>059-068-069.
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ020-021-
029>032.
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ001>004-012-
021-022.
&&Hazardous weather outlook, Aug 8, 3:26 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 326 PM EDT WED AUG 8 2007 OHZ039>041-048>050-PAZ020-021-030-WVZ001-002-091930- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-BEAVER- ALLEGHENY-WESTMORELAND-HANCOCK-BROOKE- 326 PM EDT WED AUG 8 2007 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. NATIONAL WEATHER SERVICE SAYS HOT AND HUMID CONDITIONS THIS AFTERNOON AND EARLY EVENING WILL PRODUCE HEAT INDICES OF 100 TO 104. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. THE PRIME THREAT IS DAMAGING WIND. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY INTO THURSDAY NIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ007>009-013>016-022-023-091930- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 326 PM EDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE NATIONAL WEATHER SERVICE SAYS THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY TONIGHT. THE PRIME THREAT IS DAMAGING WIND. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY INTO THURSDAY NIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. MDZ001-WVZ023-041-091930- GARRETT-PRESTON-TUCKER- 326 PM EDT WED AUG 8 2007 ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THE NATIONAL WEATHER SERVICE SAYS SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THE PRIME THREAT IS DAMAGING WIND AND HAIL. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY INTO THURSDAY NIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN LATE THURSDAY. OHZ057>059-068-069-PAZ029-031-032-WVZ003-004-012-021-022-091930- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 326 PM EDT WED AUG 8 2007 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. NATIONAL WEATHER SERVICE SAYS HOT AND HUMID CONDITIONS THIS AFTERNOON AND EARLY EVENING WILL PRODUCE HEAT INDICES OF 100 TO 104. THE NATIONAL WEATHER SERVICE SAYS SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THE PRIME THREAT IS DAMAGING WIND AND HAIL. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY INTO THURSDAY NIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THE THUNDERSTORMS CAN ALSO PRODUCE HEAVY RAIN. LOCATIONS GETTING MORE THAN 2 INCHES OF RAIN IN A COUPLE HOURS CAN EXPERIENCE FLOODING ALONG SMALL STREAMS AND WHERE DRAINAGE IS POOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN LATE THURSDAY.
In the hours before
Special weather statement, Aug 8, 1:11 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 111 PM EDT WED AUG 8 2007 PAZ031-032-081830- GREENE-FAYETTE- INCLUDING THE CITIES OF...WAYNESBURG...FAIRDALE...UNIONTOWN... CONNELLSVILLE...OHIOPYLE 111 PM EDT WED AUG 8 2007 THROUGH 230 PM...SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST AT 20 MPH ACROSS NORTHEAST GREENE COUNTY AND FAYETTE COUNTY. THE STRONGEST STORM WILL AFFECT ANTRAM BY 120 PM AND FAIRCHANCE BY 2 PM. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND RAINFALL OF OVER ONE INCH.
Local storm report, Aug 8, 2:05 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
205 PM EDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 1 S SCOTTDALE 40.09N 79.59W
08/08/2007 E0.75 INCH FAYETTE PA TRAINED SPOTTER
SKWARN SPOTTER REPORTED PENNY SIZED HAIL 1 SOUTH
SCOTTDALE.
&&Special weather statement, Aug 8, 2:09 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 209 PM EDT WED AUG 8 2007 MDZ001-OHZ039-048>050-057>059-068-069-PAZ029-031-032-WVZ002>004-022- 023-081915- BELMONT OH-BROOKE WV-COSHOCTON OH-FAYETTE PA-GARRETT MD-GREENE PA-GUERNSEY OH-HARRISON OH-JEFFERSON OH-MARSHALL WV-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-PRESTON WV-TUSCARAWAS OH-WASHINGTON PA- 209 PM EDT WED AUG 8 2007 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... GARRETT...MONROE...NOBLE...MUSKINGUM...BELMONT...GUERNSEY... HARRISON...COSHOCTON...JEFFERSON...TUSCARAWAS...FAYETTE... WASHINGTON...GREENE...PRESTON...MONONGALIA...MARSHALL...OHIO AND BROOKE... AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED A SCATTERED LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHERN COSHOCTON COUNTY OHIO TO CENTRAL FAYETTE COUNTY PENNSYLVANIA MOVING SOUTH AT 20 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BOBTOWN...BROWNSVILLE...BUZZ...CALIFORNIA...CARMICHAELS... CHALKHILL...CLAYSVILLE...CONNELLSVILLE...DUNBAR...ELLIOTTSVILLE... FARMINGTON...GREENSBORO...HOPWOOD...MARIANNA...MARKLEYSBURG... MASONTOWN...MOUNT MORRIS...NEMACOLIN...OHIOPYLE...ROGERSVILLE... RYERSON STATION...SWARTS...WALTERSBURG...WAYNESBURG...ALEPPO... DUNKARD...LIPPINCOTT...MORRISVILLE...MOUNT CARMEL...OAK FOREST... RICES LANDING...ADAMSVILLE...ADENA...ALLEDONIA...BARKCAMP STATE PARK...BARNESVILLE...BENWOOD...BELLAIRE...BETHESDA...BIRMINGHAM... BODEN...BRIDGEPORT...BRIDGEVILLE...BYESVILLE...CAMBRIDGE... CAMERON...CHANDLERSVILLE...CLARINGTON...CLENDENING...CONESVILLE... COOPERDALE...COSHOCTON...CUMBERLAND...DILLONVALE...PHILO...DUNCAN FALLS...FERNCLIFF...FLUSHING...FREEPORT...GILMORE...JUG RUN... KIMBOLTON...LONDONDERRY...MARTINS FERRY...MORRISTOWN...NELLIE...NEW ATHENS...NEW CONCORD...NEWCOMERSTOWN...NORWICH...OLD WASHINGTON... OTSEGO...PIEDMONT...PLAINFIELD...POWHATAN POINT...QUAKER CITY... RAYLAND...SAINT CLAIRSVILLE...SALT FORK STATE PARK...SENECA LAKE PARK...SENECAVILLE...SHADYSIDE...SOMERTON...TILTONSVILLE... TIPPECANOE...WARSAW...WEST LAFAYETTE...YORKVILLE...WINDSOR HEIGHTS...ACCIDENT...BITTINGER...FRIENDSVILLE...MINERAL SPRING... BETHLEHEM...BLACKSVILLE...BRUCETON MILLS...CHEAT NECK... CLEARVIEW...CLIFTON MILLS...DALLAS...DENVER HEIGHTS...GLEN EASTON...GLENDALE...WARWOOD...HAZELTON...LAUREL RUN...LONE OAK... MCMECHEN...MOUNDSVILLE...ROCKLICK...SHERRARD...TRIADELPHIA...VALLEY GROVE...WHEELING...WANA...WEST LIBERTY AND WOODLANDS KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. FREQUENT...INTENSE LIGHTNING...TORRENTIAL DOWNPOURS WITH HEAVY PONDING OF WATER ON ROADWAYS AND HAIL HAVE BEEN REPORTED WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. IF TRAVELING IN A MOTOR VEHICLE...BE PREPARED FOR SUDDEN DROPS IN VISIBILITY IN HEAVY RAINS AND HEAVY PONDING OF WATER ON ROADWAYS.
Local storm report, Aug 8, 3:04 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
304 PM EDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND DMG NEW SALEM-BUFFINGTON 39.93N 79.82W
08/08/2007 FAYETTE PA COUNTY OFFICIAL
TREES REPORTED DOWN IN THE UPPER MIDDLETOWN AND NEW SALEM
AREAS.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:18 AM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 10 hr |
| Aug 8, 4:40 PM EDT | Flash Flood Warning | PBZ | Tuscarawas | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.